# SDR SWIA201541381

- Difficulty date: July 30, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 18,785 hours, 10,733 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RETURNED TO FIELD WITH LT BLEED WARNING MESSAGE.  CLOSED, FOUND NO FAULTS IN THE MDC.  RAN AILC SELF TEST, TEST PASSED.  HOOKED UP AILC BREAKOUT BOX, ALL RESISTANCE CHECKED GOOD. RAN ENGINES, COULD NOT DUPLICATE.
